MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06337538001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 2), is related to case with patient identifier (b)(6) (system 1).
 
Event or Problem Description
It was reported the patient received the following results within 2 minutes: 218 mg/dl (lot 478936) and 94 mg/dl (lot 478881) with the same accu-chek nano meter.

Brand Name
ACCU-CHEK SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10581932
Report Number3011393376-2020-03487
Device Sequence Number1166165
Product Code NBW
UDI-Device Identifier00365702492103
UDI-Public00365702492103
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Catalogue Number06337538001
Device Lot Number478881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date06/04/2021
Patient Sequence Number1
Patient Age80 YR
Patient Weight52